TITLE

Parabolic bundles on algebraic surfaces I -- The Donaldson--Uhlenbeck compactification

AUTHOR(S)
Balaji, V.; Dey, A.; Parthasarathi, R.
PUB. DATE
February 2008
SOURCE
Proceedings of the Indian Academy of Sciences: Mathematical Scie;Feb2008, Vol. 118 Issue 1, p43
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The aim of this paper is to construct the parabolic version of the Donaldson-Uhlenbeck compactification for the moduli space of parabolic stable bundles on an algebraic surface with parabolic structures along a divisor with normal crossing singularities. We prove the non-emptiness of the moduli space of parabolic stable bundles of rank 2.
ACCESSION #
31976260

 

Related Articles

  • Connected components of the moduli spaces of Abelian differentials with prescribed singularities. Kontsevich, Maxim; Zorich, Anton // Inventiones Mathematicae;Sep2003, Vol. 153 Issue 3, p631 

    Consider the moduli space of pairs (C,?) where C is a smooth compact complex curve of a given genus and ? is a holomorphic 1-form on C with a given list of multiplicities of zeroes. We describe connected components of this space. This classification is important in the study of dynamics of...

  • Virtual cohomology of the moduli space of curves in the unstable range. Clozel, L.; Venkataramana, T. N. // IMRN: International Mathematics Research Notices;1996, Vol. 1996 Issue 15, p723 

    The article discusses the virtual cohomology of the moduli space of curves in the unstable range. It notes that the cohomology space Hi(Mg), for i

  • The Moduli Scheme of Affine Spherical Varieties with a Free Weight Monoid. Bravi, Paolo; Steirteghem, Bart Van // IMRN: International Mathematics Research Notices;2016, Vol. 2016 Issue 15, p4544 

    We study Alexeev and Brion's moduli scheme MΓMΓ of affine spherical varieties with weight monoid ΓΓ under the assumption that ΓΓ is free. We describe the tangent space to MΓMΓ at its "most degenerate point" in terms of the combinatorial invariants of spherical...

  • A Theorem on the Structure of the Ring A cris . Lin, Hao // Acta Mathematica Sinica;Jul2007, Vol. 23 Issue 7, p1333 

    In this paper, we give a new description for the structure of the p-adic period subring A cris using formal groups.

  • PROJECTIVE TORIC VARIETIES AS FINE MODULI SPACES OF QUIVER REPRESENTATIONS. Craw, Alastair; Smith, Gregory G. // American Journal of Mathematics;Dec2008, Vol. 130 Issue 6, p1509 

    This paper proves that every projective tone variety is the fine moduli space for stable representations of an appropriate bound quiver. To accomplish this, we study the quiver Q with relations R corresponding to the finite-dimensional algebra End (⊕i=0r Li) where £ := ((Multiple line...

  • Rationality of the moduli spaces of plane curves of sufficiently large degree. Böhning, Christian; Graf von Bothmer, Hans-Christian // Inventiones Mathematicae;Jan2010, Vol. 179 Issue 1, p159 

    We prove that the moduli space of plane curves of degree d is rational for all sufficiently large d.

  • The Fermat cubic and special Hurwitz loci in Mg. Farkas, Gavril // Bulletin of the Belgian Mathematical Society - Simon Stevin;Dec2009, Vol. 16 Issue 5, p831 

    We compute the class of the compactified Hurwitz divisor TRd in M2d-3 consisting of curves of genus g = 2d - 3 having a pencil g1d with two unspecified triple ramification points. This is the first explicit example of a geometric divisor on Mg which is not pulled-back form the moduli space of...

  • Deligne Products of Line Bundles over Moduli Spaces of Curves. Weng, L.; Zagier, D. // Communications in Mathematical Physics;Jul2008, Vol. 281 Issue 3, p793 

    We study Deligne products for forgetful maps between moduli spaces of marked curves by offering a closed formula for tautological line bundles associated to marked points. In particular, we show that the Deligne products for line bundles on the total spaces corresponding to �forgotten�...

  • Connected components of the moduli spaces of Abelian differentials with prescribed singularities. Kontsevich, Maxim; Zorich, Anton // Inventiones Mathematicae;Sep2003, Vol. 153 Issue 3, p631 

    Consider the moduli space of pairs (C,?) where C is a smooth compact complex curve of a given genus and ? is a holomorphic 1-form on C with a given list of multiplicities of zeroes. We describe connected components of this space. This classification is important in the study of dynamics of...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics